MathSciNet Relay Station
MathSciNet bibliographic data
MR491637 (58 #10848) 12H05 (58H05)
Johnson, Joseph Systems of $n$ partial differential equations in $n$ unknown functions: the conjecture of M. Janet. Trans. Amer. Math. Soc. 242 (1978), 329–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement